Contract grant sponsor: GIF; Contract grant number: I-889-182.6/2005 (to Y. P.).
Exact Results on the Number of Restricted Edge Colorings for Some Families of Linear Hypergraphs
Article first published online: 6 AUG 2012
© 2012 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 73, Issue 1, pages 1–31, May 2013
How to Cite
Lefmann, H. and Person, Y. (2013), Exact Results on the Number of Restricted Edge Colorings for Some Families of Linear Hypergraphs. J. Graph Theory, 73: 1–31. doi: 10.1002/jgt.21653
- Issue published online: 5 MAR 2013
- Article first published online: 6 AUG 2012
- Manuscript Revised: 13 OCT 2011
- Manuscript Received: 9 JUN 2010
- GIF. Grant Number: I-889-182.6/2005